# SDR SWIA200312707

- Difficulty date: December 16, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 17,388 hours, 25,422 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226684006
- Condition: Malfunctioned
- Location: Auto Pilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WITH AUTOPILOT ENGAGED PASSING 15,000 FT AIRPLANE PITCHED UP UNCOMMANDED. AFTER LEVELING AT 16,000 FT, RECONNECTED A/P.  ALTITUDE LIGHT ALT ON FCP (CA AND F/O SIDES) WOULD NOT REMAIN ILLUMINATED.  REMOVED AND REPLACED AUTO PILOT CONTROL PANEL IN CENTER CONSOLE.  SYSTEM OPS CHECKS GOOD.  P/N: 622-6684-006, S/N ON: 2804, S/N OFF: 8544
